Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
The cubic polynomial differential systems with two circles as algebraic limit cycles
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Date: 2018
Abstract: In this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció MINECO/MTM2014-53703-P,
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Cubic systems ; Global phase portraits ; Invariant algebraic curves ; Invariant ellipse ; Limit cycles
Published in: Advanced Nonlinear Studies, Vol. 18, issue 1 (2018) , p. 183-193, ISSN 2169-0375

DOI: 10.1515/ans-2017-6033


Preprint
17 p, 590.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-19



   Favorit i Compartir